Using the notion of relative presentation due to Bogley and Pride, we give a new proof of a theorem of Prishchepov on the asphericity of certain symmetric presentations of groups. Then we obtain further results and applications to topology of low-dimensional manifolds.

Asphericity of symmetric presentations / Spaggiari, Fulvia. - In: PUBLICACIONS MATEMÀTIQUES. - ISSN 0214-1493. - STAMPA. - 50:1(2006), pp. 133-147. [10.5565/PUBLMAT_50106_07]

Asphericity of symmetric presentations

SPAGGIARI, Fulvia
2006

Abstract

Using the notion of relative presentation due to Bogley and Pride, we give a new proof of a theorem of Prishchepov on the asphericity of certain symmetric presentations of groups. Then we obtain further results and applications to topology of low-dimensional manifolds.
50
1
133
147
Asphericity of symmetric presentations / Spaggiari, Fulvia. - In: PUBLICACIONS MATEMÀTIQUES. - ISSN 0214-1493. - STAMPA. - 50:1(2006), pp. 133-147. [10.5565/PUBLMAT_50106_07]
Spaggiari, Fulvia
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/307402
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
social impact